# SDR YV3R2019052400093

- Difficulty date: May 17, 2019
- Submitted: May 24, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R22BETAII
- Aircraft serial: 2631
- Aircraft time: 8,807 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6690
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CLUTCH LIGHT FLICKERING.
